# SDR ASMF200506012

- Difficulty date: June 8, 2005
- Submitted: June 10, 2005
- Operation: Air carrier
- Aircraft: N838AM
- Make and model: Doug DC-9-83
- Aircraft serial: 49397
- Aircraft time: 56,969 hours, 27,359 cycles
- Engine: Pwa JT8D219
- Engine time: 38,277 hours, 25,152 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 109382351
- Part serial: 16750
- Condition: Fod
- Location: Left
- Part time: 3,294 hours, 1,974 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT TO PLATFORM WITH APU OUT OF SERVICE AND THE LEFT ENGINE DID OPERATE, IT HAD AN FOD DUE TO INGESTION OF WOOD CHOCK.  DURING REVISION WERE DETECTED FOUR BLADES AND NOISE SUPPRESSOR WITH LEAST DAMAGES AND THERE WERE REWORKED IAW 72-33-22.  BOROSCOPE INSPECTION WAS PERFORMED TO THE SIX, SEVEN AND THIRTEEN STAGES, BEING ALL CORRECT.  THE LEFT ENGINE RUNNING TEST WAS PERFORMED IAW MM 71-00-00, ALL CORRECT.  THE FCU AND PNEUMATIC SHUT OFF VALVE APU WERE REPLACED IAW 49-30-01, CONTINUED PNEUMATIC APU OUT OF SERVICE.
